JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 120
Some Generalized Inequalities Involving the $q$-Gamma Function

    Authors: J. K. Prajapat, S. Kant,  
    Keywords: $q$-Gamma Function.  
    Date Received: 06/08/2008  
    Date Accepted: 14/05/2009  
    Subject Codes:


    Editors: Jozsef Sandor,  

In this paper we establish some generalized double inequalities involving
the q- gamma function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login